# SDR CALA2025051204602

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,341 hours, 9,943 cycles
- Engine: Cfmint CFM567B27
- Engine time: 54,023 hours, 18,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PUNGENT SMELL IN COCKPIT AND CABIN AIRBORNE NOTICED WHISP OF WHI TE SMOKE ON TAKEOFF PERFORMED HIGH POWER RUN NO SMELL NOTICED ACFT OK TO RETURN TO SERVICE REF AMM 71-00-00. SMOKE/ODOR IN THE FLIGHT DECK/CABIN INSPECTION ACCOMPLISHED REF AMM 05-51-26-800-801-C1 STEPS 1.C, 1.D . NO DEFECTS NOTED AT THIS TIME.
